Packing a binary pattern in compositions

Ragnar Freij, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


In this article we generalize packing density problems from permutations and words to compositions. We are able to find the packing density for some classes of subsequence and generalized patterns and all the three letter binary patterns.
Original languageEnglish
Pages (from-to)111-137
Number of pages27
JournalJournal of Combinatorics
Issue number1
StatePublished - 2011


Dive into the research topics of 'Packing a binary pattern in compositions'. Together they form a unique fingerprint.

Cite this